# SDR SWAA2024111257925

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8793Q
- Make and model: Boeing 737-8
- Aircraft serial: 67781
- Aircraft time: 6,314 hours, 3,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT ENTRY EMERGENCY SLIDE LIGHT INOP<[01] RELAMPED LH AFT ENTRY EMERGENCY SLIDE LIGHT PER AMM 33-51-04. OPS CHECKS GOOD AT THIS TIME.
